Anyone's symptoms get worse after taking Orencia? - NRAS

NRAS
26,263 members30,106 posts

Anyone's symptoms get worse after taking Orencia?

Hi I'm new here, having discovered this forum whilst researching things to help with my RA.

I'm 47 and was diagnosed about 10 years ago and despite switching meds constantly for a while there, everything has been fairly well controlled. (Plaquinil, Methotrexate, 3 different biologicals)

I've been on Orencia for the last 2 years and until this year things were ok, not great, but manageable. However, I've been experiencing the most horrendous flare for several months now, with little or no sign of an end.

I take my Orencia injection on a Monday and have recently noticed that I experience chronic fatigue and more extreme pain the day after.

Has/is anyone else in the same boat?

Thanks for reading

X

(Currently sitting in my kitchen looking out the window at the grass that needs mowing. I wonder how long it needs to get before it's officially a meadow?)

4 Replies
oldestnewest

Hi - like you not convinced it (Orencia) is doing enough. Still the inflammation in feet and hand! Stiffness in morning horrendous - this is my 7th injection which I take on Monday - I wake up the next day a train wreck so darn tired I long for a coffee - now I don't drink coffee - just hoping it gets me through the fatigue.

So sounds like our stories are very similar.

I am sitting in my kitchen on my laptop feeling drowsy 🙁 right now. Took 1 x paracetamol as my hand pain was no joke.

I am contemplating next step.

Take care - wishing you better soon. Hessie x

Reply

Thanks for replying Hessie and whilst it's good to hear I'm not imagining it, I'm sorry your having issues too.

I feel like I'd escaped a lot of the problems before now. My feet and my hands were bad, but I still managed to walk, even run once everything unfurled and my hands worked enough to do my job - I'm Involved in the knitting industry and it's my passion too. Now my hands, well my thumbs have got so bad that I can't knit for any longer than 5 minutes, so I'm currently in mourning.

That sounds dramatic, I know, but I'm a bit lost without my needles 😥 and it's probably best not to mention the small yarn shop of supplies I own.

I've just cooked dinner and feel like I need to go for a lay down again.

Hoping the paracetamol helped?

(I'm off to stand in a field and scream)

X

1 like
Reply

Oh no - sorry to hear the impact it is having. I am hanging onto hope that things will get better for us all.

I struggle with my feet and since biologics my hands too. When it impacts your job that's frustrating and it's not dramatic one bit.

I am having an early night as have to tackle the stress of trains and tubes with a hand that is so sore and feet so tender. I thought these biologics was supposed to ease these symptoms but I have learnt to live with the aches and pain and paracetamol - it helps short term.

I may just join you in that field 😌 - I pray tomorrow is a good day for you. Take it easy now. Hessie x

1 like
Reply

You may also like...